# SDR ASAA0752270

- Difficulty date: November 17, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 2,760 hours, 867 cycles
- Engine: Cfmint CFM567B2US
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567B27
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIGH OIL CONSUMPTION, 8 QTS PER HOUR.  ACCOMPLISHED HPC BORO STAGES 1&2 FOR OIL CONTAMINATION.  NO OIL NOTED IN HPC.  RAN MOTOR, NO LEAKS NOTED.  FOUND ENGINE TO BE OVERSERVICED BY 0.5 QTS.  DRAINED 0.5 QTS FROM ENGINE.  SIGHT GLASS SHOWS FULL.
